Home / Headaches: causes, differential diagnosis, therapy, prevention / Will Ketanov headache?

Will Ketanov headache?

Ketanov from headaches should not be used. This medication belongs to potent pain relievers, the purpose is to relieve pain otherwise. Strength analgesic effect comparable to morphine. The active substance – Ketorolac, the power of which is far superior to other nonsteroidal anti-inflammatory drugs. Headache increases in some cases, after administration of the Salts because the drug has many side effects and contraindications.

Symptoms headache

With a long reception it is unsafe. When used more than 5 days it promotes ulceration of the stomach wall and can cause gastrointestinal bleeding.

You should Not take Ketanov from headaches, because you can worsen the condition, but not getting the desired effect.

Why Ketanov best used when tsefalgii?

This medication relieves pain syndrome of middle and strong intensity. The objective of this analgesic is that suffering in pain person could for a while to get rid of suffering. The medicine is very good for pain that occurs after heavy injuries.

saltsKetanov recommended by doctors in the postoperative period and cancer patients. It permanently relieves the soreness of joints and discomfort experienced during menstruation, together with a preparation able to relieve colic in cholelithiasis. Why doesn't he help in most cases, in the treatment of spasm of the head?

  1. salts not effective in the treatment, because it removes the headache for a short time, when other drugs designed specifically to take it off, do it more efficiently.
  2. , the drug is accompanied by a number of side effects, and headache is one of them. It occurs frequently in 10% of everyone who takes this medication. 1% of patients after administration of Salts occur not only severe headache, and convulsions, hallucinations, psychosis. These data are shown in the instructions for use of the drug.
  3. Ketanova a lot of contraindications. Usually it is taken by people who know the state of his health. It is unsafe for health medicine need to be taken or recommended by your physician or refer to the detailed instructions for use enclosed in the package together with the pills.
  4. This medicine strongly thins the blood, this can greatly harm a person decided to take Ketanov with a sharp headache. If the attack is a symptom of acute disorders of cerebral circulation, taking one pill can only complicate the course of the stroke.
  5. If the cause of the headache was the lowering of the pressure, we adopted the pill will lower it even more, which will lead to undesirable consequences.
  6. Central nervous system may react negatively to the active ingredient of Salts. Dizziness and drowsiness are common side effects of this drug.

Why can headache?

Cervical degenerative disc disease is one of the causes of headachesthe Pain can occur in a healthy person due to various reasons.

  1. It can occur because of compression of the nerve passing through the neck. He is often prejudiced because of the incorrect head position during sleep or work.
  2. Cervical degenerative disc disease – a common cause.
  3. elderly People can suffer from spondylosis or myositis.
  4. Hypertension always causes pain.
  5. of head Injuries lead to chronic pain because of impaired circulation.
  6. the Cause of pain may be the lack of oxygen, dehydration.
  7. deformity of the spine leading to pinched nerve endings, the result is prolonged headaches.
  8. Intoxication with harmful substances is the cause of poor health person working in a hazardous environment.
  9. Headache at high temperature can be a symptom of meningococcal infection.

In most these cases the intake of Salts would be useless.

What medicine can be taken?

So the medicine helped, passed the drug should resolve the error.

  1. If the pain has arisen as a result of changes in blood pressure, it will help only a drug, its a step-down or step-up.
  2. With migraines will fit any medicine that contains ibuprofen. This active ingredient is effective in relieving all the symptoms for colds.
  3. Paracetamol is another drug acting in the same way as ibuprofen. The difference is that the paracetamol should drink plenty of water, otherwise no effect.
  4. When the spasms of cerebral vessels helps Cinnarizine, contributing to the expansion gaps of the blood vessels.
  5. Traditionally take the aspirin, which contains acetylsalicylic acid, paracetamol and caffeine.
  6. Often get rid of the pain in my head helps Kapilar. It improvesthe circulation of the brain, which helps to normalize the condition.

If the improvement does not come after taking the drug, and the condition worsens, you should call an ambulance to rule out a stroke.

With constant pains in his head of unknown origin have to consult a neurologist to determine the cause and to find the right drug.